# SDR ASOA201809255227

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 38,924 hours, 29,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: CC670341031
- Condition: Cracked
- Location: Bs 202.75
- Part time: 38,924 hours, 29,298 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 10065CARE JOB# 710065MOD5 OP# 95: INDICATION NOTED AT FS 202.75 BULKHEAD CAP ANGLE AFT FACE RHS BELOW STR 13R, 1.5' LONG IN LENGTH VERTICALLY. FAILS NDT INSPECTION. C/A: REPAIRED IAW EC/TC REO 670-53-11-1430 AND BOMBARDIER REO 670-53-11-1430, DATED 2018-09-19.
